MAUDE Adverse Event Report: NIPRO (THAILAND) CORP. LTD. NIPRO BLOOD TUBING SET W/TP; BLOODLINE

NIPRO (THAILAND) CORP. LTD. NIPRO BLOOD TUBING SET W/TP; BLOODLINE
Model Number BL+A430/V912
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Confusion/ Disorientation (2553)
Date of Event 10/22/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation report attached is on retained samples by the manufacturer only.Pending completion of final investigation on returned sample.
 
Event or Problem Description
Approximately 2 hours into dialysis treatment a patient had significant blood loss from venous needle connection.Facility administrator stated the connection was loose.They placed towels on the floor surrounding the blood and estimated 2-24 inches of blood.Vitals taken at 11:30am were stable and access was visualized.At about 11:45am, patient seemed confused and blood pressure was 70/38.The team was able to secure the line and return the patient's blood.Patient was then sent to the hospital for blood transfusion and observation, subsequently requiring 2nd blood transfusion.Patient returned to regular dialysis treatment on (b)(6) 2022 without complications.Other devices used: nipro surdial dx hemodialysis system, serial# (b)(4), udi: (b)(4).
 
Event or Problem Description
Approximately 2 hours into dialysis treatment a patient had significant blood loss from venous needle connection.Facility administrator stated the connection was loose.They placed towels on the floor surrounding the blood and estimated 2-24 inches of blood.Vitals taken at 11:30am were stable and access was visualized.At about 11:45am, patient seemed confused and blood pressure was 70/38.The team was able to secure the line and return the patient's blood.Patient was then sent to the hospital for blood transfusion and observation, subsequently requiring 2nd blood transfusion.Patient returned to regular dialysis treatment on (b)(6) 2022 without complications.Other devices used: nipro surdial dx hemodialysis system, serial# (b)(6), udi: (b)(4).
 
Additional Manufacturer Narrative
Investigation report attached is on retained samples by the manufacturer only.Pending completion of final investigation on returned sample.Final investigation report attached is on retained samples and unused returned samples only.Actual device was discarded.

Brand Name
NIPRO BLOOD TUBING SET W/TP
Common Device Name
BLOODLINE
Manufacturer (Section D)
NIPRO (THAILAND) CORP. LTD.
10/2 moo 8
bangnomko,
sena, ayuthaya 13110 ,
TH  13110,
Manufacturer (Section G)
NIPRO (THAILAND) CORP. LTD.
10/2 moo 8
bangnomko,
sena, ayuthaya 13110 ,
TH   13110,
Manufacturer Contact
michelle tejada
3150 nw 107th avenue
miami, FL 33172
3055997174
MDR Report Key15811358
Report Number8041145-2022-00012
Device Sequence Number5613312
Product Code FJK
UDI-Device Identifier00383790008808
UDI-Public00383790008808
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K182940
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Model NumberBL+A430/V912
Device Catalogue NumberBL+A430/V912
Device Lot Number21A11
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/10/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/24/2022
Supplement Date Received by Manufacturer10/24/2022
Initial Report FDA Received Date11/16/2022
Supplement Report FDA Received Date12/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient SexUnknown